# SDR DL777090633

- Difficulty date: April 5, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 43,044 hours, 5,808 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267SV
- Part serial: 6150
- Condition: Odor
- Location: Cabin M2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKY ODOR AT CTR GALLEY AREA.  AFTER ISOLATING THE GALLEY THE ODOR DISSIPATED.  CONTINUE ON THE ATL.  FOUND M2 CHILLER FAILED.  REMOVED AND REPLACED M2 CHILLER W/ MFPN267SV AND OPS CHECK PER AMM.
